# SDR HNAA2024022000120

- Difficulty date: January 18, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 46,015 hours, 41,596 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 72 S16-17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E018328 FR 72 CRACKED BETWEEN STRG 16L-17L UNDER FLOOR SILL.  REMOVED CRACKED FR 72 FRAME SECTION BETWEEN STR 16L-17L UNDER FLOOR SILL, INSTALLED SERVICEABLE FRAME SECTION BETWEEN STR 17L-5L IAW EMB 145 SRM 51-40-02.
